MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 7-0 S/A P-6 PRM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 7-0 S/A P-6 PRM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8648G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a wound closure procedure on (b)(6) 2023 and suture was used.During the wound closure procedure, the problem of pulling off suture needle happened when the surgeon attempted to sew skin at the third stitch.Leaving the needle on the needle holder and the suture on the skin.The doctor tied the knot, and changed another one to complete the surgery.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda 5/9/2023.H6 component code: g07002 device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.The following information was requested, but unavailable: could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information contacted with the sales rep today via phone, please refer to the event description and other information requested is unknown.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
PRLNE BLU 18IN 7-0 S/A P-6 PRM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16896229
Report Number2210968-2023-03474
Device Sequence Number6140184
Product Code GAW
UDI-Device Identifier10705031018365
UDI-Public10705031018365
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number8648G
Device Catalogue Number8648G
Device Lot NumberPGP093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale